MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE TRI-FLO SUCTION CATHETER WITH CONTROL PORT; CATHETERS, SUCTION, TRACHEOBRONCHIAL

VYAIRE MEDICAL INC. AIRLIFE TRI-FLO SUCTION CATHETER WITH CONTROL PORT; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number CATHETER SUCT PH CONT 10FR TRI-FLO STRT
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the peelable packaging of t261c - catheter suct ph cont 10fr tri-flo strt was difficult to open because line of sealant too close to the end of the packaging which prevents the two laminated papers from being separated (bottom and top of the packaging).Also, when the time to use the product is much too long because it is often used in the emergency room, there is a risk of increased contamination for sterile suction.The customer confirmed that there was no patient harm/injury associated with the reported event.
 
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10.No pictures were provided.However, one opened physical sample of lot number 0004235908 was returned for evaluation.The physical sample was visually inspected, and no defect was found.Also, device history record was reviewed, and no issues were found.Root cause of the problem is not confirmed.

Brand Name
AIRLIFE TRI-FLO SUCTION CATHETER WITH CONTROL PORT
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17419658
Report Number8030673-2023-00338
Device Sequence Number7134684
Product Code BSY
UDI-Device Identifier10190752145511
UDI-Public(01)10190752145511(10)0004235908
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCATHETER SUCT PH CONT 10FR TRI-FLO STRT
Device Catalogue NumberT261C
Device Lot Number0004235908
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown